# SDR ALGAR5496122711

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Aircraft time: 15,388 hours
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23064577
- Part serial: MA40537
- Condition: Cracked
- Location: Zone 400
- Part time: 1,236 hours
- Component: Compressor, C47
- Component part number: 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED COMPRESSOR SCROLL.
